MAUDE Adverse Event Report: ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an in clinic follow up in (b)(6) 2025 the device showed 6 months of battery remaining.Another in clinic follow up was performed on (b)(6) 2026 and showed 11.8 months of battery remaining.Technical support was contacted and a diagnostic anomaly was suspected as the 11.8 month remaining battery estimation was deemed correct.Further investigation was recommended by technical support.No intervention has been performed.The patient was stable and will continue being monitored.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24254089
Report Number2017865-2026-02340
Device Sequence Number20919261
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)4859887(17)160430
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model NumberPM2160
Device Lot Number4859887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown